Invariant curves and semiconjugacies of rational functions

Volume 219 / 2012

Alexandre Eremenko Fundamenta Mathematicae 219 (2012), 263-270 MSC: 30D05, 37F10. DOI: 10.4064/fm219-3-5


Jordan analytic curves which are invariant under rational functions are studied.


  • Alexandre EremenkoDepartment of Mathematics
    Purdue University
    West Lafayette, IN 27907, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image